# SDR HC7A201801230001

- Difficulty date: January 22, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N911PB
- Make and model: Skrsky S76C
- Aircraft serial: 760503
- Aircraft time: 3,920 hours
- Engine: Tmeca ARRIEL2S1
- System (JASC): 2150 · Cabin Cooling System
- Part: Resistor
- Part number: RH5050W
- Part serial: NA
- Condition: Inoperative
- Location: Blower
- Part time: 359 hours
- Component: Blower
- Component part number: 85022051
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS IN CRUISE FLIGHT, THE AIR CONDITIONING WAS TURNED ON, A BURNING SMELL WAS SOON NOTICED, THE A/C WAS THEN TURNED OFF, THE SMELL IMMEDIATELY DISSIPATED. THE AIRCRAFT RETURNED TO BASE. TECHNICIAN INSPECTED THE A/C SYSTEM TO INCLUDE THE EVAP BLOWER, IT WAS NOTICED THE EVAP MOTOR DID NOT OPERATE IN THE LOW MODE. EVAP MOTOR WAS REMOVED AND INSPECTED. THERE ARE TWO RESISTORS MOUNTED INSIDE THE MOTOR CAGE ASSY, ONE FOR EACH HIGH/LOW SETTING. THERE APPEARED TO BE NO VISUAL INDICATIONS OF ARCING OR OTHERWISE, THERE WAS A SLIGHT BURNT SMELL IN THAT LOCATION. THE EVAP BLOWER ASSY WAS REPLACED WITH A NEW UNIT, ALL OPERATIONAL TESTS WERE NORMAL WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
